Maximum Modulus of a Polynomial and its Derivative
European Journal of Molecular & Clinical Medicine,
2020, Volume 7, Issue 11, Pages 2519-2527
AbstractLet be a polynomial of degree having no zero zero in,, then for , Dewan and Bidkham [J. Math. Anal. Appl., 166(1992), 319-324] proved .
The result is bestpossible and extremal polynomial is.
In this paper, by involving certain coefficients of the polynomial, we prove a result concerning the estimate of maximum modulus of derivative of, which not only improves as well as generalizes the above result, but also has interesting consequences.
- Article View: 34
- PDF Download: 100